Integration of a class of systems of differential equations by using a contour integral
Abstract
For systems ofq linear differential equations ofnth order with polynomial matrix coefficients, a fundamental family of formal solutions defined in a certain sector of a complex plane is constructed by using the Laplace contour integral. For large positive values of an independent variable, the asymptotic representations of indicated solutions are obtained.Downloads
Published
25.01.1995
Issue
Section
Research articles
How to Cite
Ivanyuk, N. N. “Integration of a Class of Systems of Differential Equations by Using a Contour Integral”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 1, Jan. 1995, pp. 30–38, https://umj.imath.kiev.ua/index.php/umj/article/view/5379.